On the analyticity of solutions of $\overrightarrow{2b}$-parabolic systems

  • S. D. Ivasyshen Нац. техн. ун-т України „КПI”, Київ
  • O. S. Kondur

Abstract

It is proved that if the coefficients of a $\overrightarrow{2b}$ -parabolic system admit analytic extension to a complex region in the space variables, then the fundamental matrix of solutions of the Cauchy problem and regular solutions of the system also possess the same property.
Published
25.02.2006
How to Cite
Ivasyshen, S. D., and O. S. Kondur. “On the Analyticity of Solutions of $\overrightarrow{2b}$-Parabolic Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 2, Feb. 2006, pp. 160-7, http://umj.imath.kiev.ua/index.php/umj/article/view/3444.
Section
Research articles